# SDR 99ZZZM699

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833CA
- Make and model: Beech 1900D
- Aircraft serial: UE24
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 330997F120290
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

EN ROUTE BETWEEN PLB AND IAD, ON A REPOSITION FLIGHT, LEFT ENGINE OIL PRESSURE BEGAN TO FLUCTUATE.  UPON FURTHER OBSERVANCE BY CREW OIL PRESSURE ANNUNCIATOR BEGAN FLASHING, AT WHICK TIME ENGINE WAS SHUT DOWN AND AIRCRAFT DIVERTED TO ABL.  LEFT ENGINE OIL LINE HOSE ASSEMBLY TO OIL COOLER WAS FOUND CHAFFED AND REPLACED IAW RAYTHEON MM CHAPTER 79.  OPERATIONAL LEAK CHECK AND GROUND PERFORMANCE RUN OF ENGINE SATISFACTORY IAW APPROVED WORK CARDS.  (M)
